# SDR AU510001856

- Difficulty date: March 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 404
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 99100791
- Condition: Failed
- Location: Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE STARTER SWITCH FAILED.  SWITCH REMAINED ENGAGED.
